More on subgradient duality. (English) Zbl 0421.90062


90C30 Nonlinear programming
65K05 Numerical mathematical programming methods
49M37 Numerical methods based on nonlinear programming
Full Text: DOI


[1] Clarke, F. H., A new approach to Lagrange multipliers, Math. Operation Res., 1, 165-174 (1976) · Zbl 0404.90100
[2] Craven, B. D.; Mond, B., On converse duality in nonlinear programming, Operations Res., 19, 1075-1078 (1971) · Zbl 0246.90041
[3] Girsanov, I. V., Lectures on Mathematical Theory of Extremum Problems (1972), Springer-Verlag: Springer-Verlag New York · Zbl 0234.49016
[4] Mond, B., A class of nondifferentiable mathematical programming problems, J. Math. Anal. Appl, 46, 169-174 (1974) · Zbl 0276.90058
[6] Schechter, M., A duality theorem for homogeneous fractional programming, J. Optimization Theory Appl. (Nov. 1977)
[7] Mond, B.; Schechter, M., On a constraint qualification in a nonlinear programming problem, New Res. Logic Quart., 23, 611-613 (1976) · Zbl 0368.90121
[8] Pshenichnyi, B. N., Necessary Conditions for an Extremum (1971), Dekker: Dekker New York · Zbl 0764.90079
[9] Schechter, M., A subgradient duality theorem, J. Math. Anal. Appl., 61, 850-855 (1977) · Zbl 0369.90104
[10] Sinha, S. M., A duality theorem for non-linear programming, Management Sci., 12, 385-390 (1966) · Zbl 0139.13203
[11] Wolfe, P., A duality theorem for nonlinear programming, Quart. Appl. Math., 19, 239-244 (1961) · Zbl 0109.38406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.